# SDR SWIA2025090900521

- Difficulty date: May 21, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK CANISTER 1-3 HAS POSSIBLE CRACK.   (C-CHECK RO 09/07/2025)COMPLIED WITH REO 670-57-42-577 REV -- DATED 2016-12-02 RH SLAT TRACK CANISTER 1-3 CRACK REPAIR. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
